Journal of Fractal Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JFG summary
Volume 1, Issue 1, 2014
Metadata
 

Boundary Value Problems on a Half Sierpinski Gasket
Weilin Li and Robert S. Strichartz
pp. 1–43
Abstract | Full-Text PDF (321 KB) | Metadata

p-adic path set fractals and arithmetic
William C. Abram and Jeffrey C. Lagarias
pp. 45–81
Abstract | Full-Text PDF (490 KB) | Metadata

Multifractal analysis of Birkhoff averages for typical infinitely generated self-affine sets
Antti Käenmäki and Henry W. J. Reeve
pp. 83–152
Abstract | Full-Text PDF (487 KB) | Metadata